# SDR KCSA202407171089

- Difficulty date: July 17, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 111,158 hours, 19,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN DECK STA 140-180 RBL 44-50 SHEAR WEB CRACKED
